A 32 years year old male asked:
2 years ago
Goodafternoon, please I need an advice about my mom. she is hypertensive and she's on drugs but at times her bp will drop drastically causing heart rate increase (Heart palpitation) her pulse will rise to 160-170 it keeps fluctuating then a sudden heat n sweat will full her body. I took her to the hospital and she did ECG n xray which said she has Sinus Tychardia. The doctor gave her medications which she has been on. Just last friday making exactly 2wks she left the hospital, I checked her bp in the morning before going to work it was 112/70 then she took her bp drugs after I left for work because my sister checked her bp again it was around 124/88. but that evening on friday that same crisis started again, I hate to see her in that condition because it scares the h*ll outta me. Please what can be done to avoid that peddy drama to happen again. Please I need an advice. if u want me to snap the results I am willing to do so?